Demonstratio Mathematica (Sep 2019)

A new approach for solving Bratu’s problem

  • Ghomanjani Fateme,
  • Shateyi Stanford

DOI
https://doi.org/10.1515/dema-2019-0023
Journal volume & issue
Vol. 52, no. 1
pp. 336 – 346

Abstract

Read online

A numerical technique for one-dimensional Bratu’s problem is displayed in this work. The technique depends on Bernstein polynomial approximation. Numerical examples are exhibited to verify the efficiency and accuracy of the proposed technique. In this sequel, the obtained error was shown between the proposed technique, Chebyshev wavelets, and Legendre wavelets. The results display that this technique is accurate.

Keywords